Started lexapro and I am PARANOID

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jayroe34
New Member


Date Joined Jan 2007
Total Posts : 3
   Posted 1/12/2007 7:43 AM (GMT -7)   
Hi all! I just found healing well while searching for some answers. I am a 33 year old guy who just started taking lexapro about a month ago. I was very hesitant about getting on a drug but when  ilost my grandmother that raised me in October and could not sleep or function, I knew i had to do something. Now that I am on Lexapro, I have some good days but I feel super paranoid. I don't trust my wife and she has done nothing to deserve my distrust. I think everyone is out to get me. I manage to fight off the paranoia for the most part but I hate feeling uncomfortable around other peole because  iwas always very outgoing and jovial. I was just wondering if anyone had the same thing and could offer some words of hope. Thanks eyes

LondonGirl22
Veteran Member


Date Joined Jan 2006
Total Posts : 1629
   Posted 1/12/2007 8:05 AM (GMT -7)   
Hi Jayroe,
 
Welcome to Healing Well.
 
How long have you been taking lexapro?  It is common to experience side effects in the beginning of starting an antidepressant but these side effects usually wear off after a few weeks.  Increased anxiety is a common side effects of antidepressants.
 
If this continues I think you should consult your doctor about this problem.  I know increased anxiety is common in the strating of an antidepressant but I am not sure about paranoia. 
 
Talk to your doctor.  Take care and keep us informed of how you get on.
I am sorry for the loss of your grandmother.
Feel free to post anytime.
 
Take care
 
 

Victoria x


 

Co ~ Moderator for the Depression Forum

 

XX Life is worth living XX

 


jayroe34
New Member


Date Joined Jan 2007
Total Posts : 3
   Posted 1/12/2007 8:10 AM (GMT -7)   
Thanks Victoria. I have been on 10mg for about 6 weeks. I don't want to stop taking it but I don't want to be paranoid either. I will talk to my Dr and see what she says.

LondonGirl22
Veteran Member


Date Joined Jan 2006
Total Posts : 1629
   Posted 1/12/2007 8:16 AM (GMT -7)   
Yeah I think thats a really good idea.  Your doctor can put your mind at rest about the paranoia you are feeling.  He/she may see how it goes or even try you on another antidepressant.
 
There are so many antidepressants out there and we all respond differently to each one.
 
Keep us informed and take care

Victoria x


 

Co ~ Moderator for the Depression Forum

 

XX Life is worth living XX

 


Riley Mo
Regular Member


Date Joined Dec 2006
Total Posts : 23
   Posted 1/12/2007 9:45 AM (GMT -7)   
I was on Lexapro for over a year and besides the weight gain, it was great for helping me through some rough points. I never noticed any paranoia though and haven't heard that mentioned as a side effect. I guess that could be anxiety as well and that may actually temporarily increase until your body is used to the med. I had some strange side effects early on but nothing significant and they all subsided. Probably a good idea to let you doc know. Good luck w/ eveything!

jayroe34
New Member


Date Joined Jan 2007
Total Posts : 3
   Posted 1/12/2007 12:12 PM (GMT -7)   
Thanks Riley, I have made an appointment to talk to my DR. and we will she what she wants to do. I appreciate all of the feedback.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 10:53 PM (GMT -7)
There are a total of 2,735,177 posts in 301,280 threads.
View Active Threads


Who's Online
This forum has 151384 registered members. Please welcome our newest member, Effieadler009.
243 Guest(s), 4 Registered Member(s) are currently online.  Details
bluelyme, 0311, Jen77, Atomium7


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer